Solved

Office 2007 (word, outlook) Change the keyboard layout from latin to greek when typing greek with latin characters

Posted on 2013-01-09
1
808 Views
Last Modified: 2013-01-10
Hello,
 I'm experiencing a quite strange situation. When I use Ms Word or Outlook (2007) and typing Greek words with Latin characters (e.g. KALIMERA instead of the greek ¿¿¿¿¿¿¿¿ - meaning "Good morning" ), the keyboard automatically changes to Greek.
How can I avoid this?
0
Comment
Question by:PetrosValsamis
[X]
Welcome to Experts Exchange

Add your voice to the tech community where 5M+ people just like you are talking about what matters.

  • Help others & share knowledge
  • Earn cash & points
  • Learn & ask questions
1 Comment
 
LVL 76

Accepted Solution

by:
GrahamSkan earned 250 total points
ID: 38758517
Try disabling the 'Detect language automatically' on the Language dialogue.
0

Featured Post

Office 365 Training for Admins - 7 Day Trial

Learn how to provision tenants, synchronize on-premise Active Directory, implement Single Sign-On, customize Office deployment, and protect your organization with eDiscovery and DLP policies.  Only from Platform Scholar.

Question has a verified solution.

If you are experiencing a similar issue, please ask a related question

Mailbox Overload?
This article describes a serious pitfall that can happen when deleting shapes using VBA.
The viewer will learn how to use the =DISCRINV command to create a discrete random variable, use this command to model a set of probabilities and outcomes in a Monte Carlo simulation, and learn how to find the standard deviation of a set of probabil…
Learn how to make your own table of contents in Microsoft Word using paragraph styles and the automatic table of contents tool. We'll be using the paragraph styles in Word’s Home toolbar to help you create a table of contents. Type out your initial …

717 members asked questions and received personalized solutions in the past 7 days.

Join the community of 500,000 technology professionals and ask your questions.

Join & Ask a Question